| Model Number |
MICL12.1 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Codes |
Cataract, Induced (1767); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.1 mm micl12.1, -16.0 diopter, implantable collamer lens into the patient's eye on (b)(6) 2017.The reporter stated that the surgeon will be removing the lens because it is too flat and it is causing a cataract.A longer lens in the same power was ordered to replace the lens.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
The surgeon has decided not to implant a larger lens since "is likely to cause narrow angles" and will monitor and consider cataract surgery as needed in the future.(b)(4).